Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na https://bibliotekanauki.pl
Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników

Znaleziono wyników: 3

Liczba wyników na stronie
first rewind previous Strona / 1 next fast forward last

Wyniki wyszukiwania

Wyszukiwano:
w słowach kluczowych:  Riemann surfaces
help Sortuj według:

help Ogranicz wyniki do:
first rewind previous Strona / 1 next fast forward last
1
Content available remote

On soluble groups of automorphisms of nonorientable Klein surfaces

100%
EN
We classify up to topological type nonorientable bordered Klein surfaces with maximal symmetry and soluble automorphism group provided its solubility degree does not exceed 4. Using this classification we show that a soluble group of automorphisms of a nonorientable Riemann surface of algebraic genus q ≥ 2 has at most 24(q-1) elements and that this bound is sharp for infinitely many values of q.
2
Content available remote

Erratum to “Tchebotaröv’s extremal problem”

75%
Open Mathematics
|
2009
|
tom 7
|
nr 3
568-570
EN
The original version of the article was published in Central European Journal of Mathematics, 2005, 3(4), 591–605. Unfortunately, the original version of this article contains a mistake. We give some corrections to our work.
3
Content available remote

Tchebotaröv’s extremal problem

63%
Open Mathematics
|
2005
|
tom 3
|
nr 4
591-605
EN
We give the complete solution of the extremal problem posed by N.G. Tchebotaröv in 20th of the last century, and we establish explicit parametric formulae for the extremals.
first rewind previous Strona / 1 next fast forward last
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.